C0-semigroups and cosine families of linear operators in hereditarily indecomposable Banach spaces

Räbiger, Frank and Ricker, Werner J.: C0-semigroups and cosine families of linear operators in hereditarily indecomposable Banach spaces. Acta scientiarum mathematicarum, (64) 3-4. pp. 697-706. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_003_004_697-706.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 3-4
Page Range: pp. 697-706
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 705-706.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15734

Actions (login required)

View Item View Item